Duke Mathematical Journal

Lacunary power series and Peano curves

R. Salem and A. Zygmund

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 12, Number 4 (1945), 569-578.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077473367

Mathematical Reviews number (MathSciNet)
MR0015154

Zentralblatt MATH identifier
0060.20402

Digital Object Identifier
doi:10.1215/S0012-7094-45-01251-8

Subjects
Primary: 30.0X

Citation

Salem, R.; Zygmund, A. Lacunary power series and Peano curves. Duke Mathematical Journal 12 (1945), no. 4, 569--578. doi:10.1215/S0012-7094-45-01251-8. http://projecteuclid.org/euclid.dmj/1077473367.


Export citation